# SDR HNAA2016050600134

- Difficulty date: May 5, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N809EX
- Make and model: Dhav DHC8102
- Aircraft serial: 302
- Aircraft time: 58,765 hours, 65,969 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

4TH RED FLOOR EMERGENCY LIGHT OF FWD MOST OF RED LIGHTS INOPERATIVE.  REMOVED FWD MOST SECTION OF EMERGENCY FLOOR LIGHT COVER.  R & R  BULB FOR 4TH RED EMERGENCY FLOOR LIGHT IN FWD MOST SET OF RED LIGHTS.  INSTALLED AND SECURED LIGHT COVER IN TRACK INSTALLED, REMOVED BULB, PN OL3071BPEGPL.
